An Effective Algorithm for Finding Multidimensional Conservation Laws for Integrable Systems of Hydrodynamic Type

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We study a new property of integrable systems, the existence of infinitely many local three-dimensional conservation laws for pairs of integrable two-dimensional hydrodynamic chains. We describe an effective algorithm for successively computing an infinite set of three-dimensional conservation laws for the Benney pair of commuting flows.

Original languageEnglish
Pages (from-to)274-283
Number of pages10
JournalTheoretical and Mathematical Physics(Russian Federation)
Volume194
Issue number2
DOIs
Publication statusPublished - 1 Feb 2018

Keywords

  • hydrodynamic Benney chain
  • integrable system
  • Kadomtsev–Petviashvili equation
  • overdetermined system
  • three-dimensional conservation law

Fingerprint

Dive into the research topics of 'An Effective Algorithm for Finding Multidimensional Conservation Laws for Integrable Systems of Hydrodynamic Type'. Together they form a unique fingerprint.

Cite this